MAUDE Adverse Event Report: ABBOTT JOT DX¿ ICM; Recorder, event, implantable cardiac, (without arrhythmia detection)

ABBOTT JOT DX¿ ICM; Recorder, event, implantable cardiac, (without arrhythmia detection)
Model Number DM4500
Medical Device Problem Codes Failure to Interrogate (1332); Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a remote follow-up, the device was unable to connect to the mobile transmitter via bluetooth telemetry.The patient was seen in clinic, and a magnet was applied to reactivate the bluetooth.Additionally, the implant date was reprogrammed into the device as it was missing.There was a transmission in merlin.Net that showed the device had very little battery left.However, following interrogation, the battery was nearly full.The patient was in stable condition and will continue to be monitored.
 
Additional Manufacturer Narrative
Further information was requested but not received.

Brand Name
JOT DX¿ ICM
Common Device Name
Recorder, event, implantable cardiac, (without arrhythmia detection)
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25668890
Report Number2017865-2026-13555
Device Sequence Number14862438
Product Code MXC
UDI-Device Identifier05415067040046
UDI-Public(01)05415067040046(10)P000244009(17)270505
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K163407
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDM4500
Device Lot NumberP000244009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown